# SDR CA130411001

- Difficulty date: April 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF348E5A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shroud
- Part number: 601R626625
- Condition: Corroded
- Part time: 28,744 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FINDING CORROSION ON 2 OTHER AIRCRAFT.  THE FUEL SHROUDS AND FUEL LINES WERE REMOVED FORM THIS ACFT, CURRENTLY BEING PARTED OUT, TO SERVICE THE FIRST ACFT.  THE INSIDES OF THESE COMPONENTS WERE COVERED WITH A BLACK SUBSTANCE, ONCE CLEANED OFF THE CORROSION WAS VISIBLE.  ALTHOUGH IT WAS NOT AS SEVERE AS THE INITIAL ACFT, MILD TO MODERATE CORROSION WAS FOUND IN THE SAME AREAS THOUGH OUT THESE COMPONENTS. AS WITH THE FIRST 2 ACFT NONE OF THE CORROSION IS VISIBLE PRIOR TO DISASSEMBLY.  AS WITH THE INITIAL FINDINGS THE DRAINS PROTRUDE INTO THE FITTING CAUSING WATER TO ACCUMULATE AND REMAIN IT THE T FITTING.  THIS WATER WOULD THEN BE FORCED INTO THE APU FEEDER SECTION DURING TAKEOFF.
